# SDR REXA99023

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Conditioner
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMOKE IN CABIN ON SHORT FINAL AND SCRAPING NOISE WHEN GEAR WAS EXTENDED.  VISUALLY INSPECTED GEAR.  NO DEFECTS NOTED AND INSPECTED CABIN FLOOR AND CIRCULATION FANS IN AREA OF SMOKE  NO DEFECTS NOTED.  FOUND AFT FREON COMPRESSOR LOCKED UP.  (X)
